# SDR SCNA98121

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585161
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RADAR LOST PICTURE.  PICTURE CAME BACK FIVE MINUTES PRIOR TO LANDING.  DIVERTED AIRCRAFT TO IAH.  REMOVED AND REPLACED THE RADAR RECEIVER/TRANSMITTER.  RADAR SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 340000.
